American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 2582 found      Go to page: 1 2 3 4 5 6 > >>

[61] Rosona Eldred. Absolutely homotopy-cartesian squares. Contemporary Mathematics 617 (2014) 157-164.
Book volume table of contents   
View Article: PDF

[62] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[63] Benoit Fresse. Koszul duality complexes for the cohomology of iterated loop spaces of spheres. Contemporary Mathematics 617 (2014) 165-188.
Book volume table of contents   
View Article: PDF

[64] W. Chachólski. Covers of groups. Contemporary Mathematics 617 (2014) 109-131.
Book volume table of contents   
View Article: PDF

[65] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents   
View Article: PDF

[66] Julia E. Bergner. Homotopy colimits of model categories. Contemporary Mathematics 617 (2014) 31-37.
Book volume table of contents   
View Article: PDF

[67] Marcel Bökstedt and Ib Madsen. The cobordism category and Waldhausen's $K$-theory. Contemporary Mathematics 617 (2014) 39-80.
Book volume table of contents   
View Article: PDF

[68] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[69] Gijs Heuts and Jacob Lurie. Ambidexterity. Contemporary Mathematics 613 (2014) 79-110.
Book volume table of contents   
View Article: PDF

[70] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents   
View Article: PDF

[71] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[72] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[73] Yves Félix, Steve Halperin and Jean-Claude Thomas. Regularity in the growth of the loop space homology of a finite CW complex. Proc. Amer. Math. Soc. 142 (2014) 1025-1033.
Abstract, references, and article information   
View Article: PDF

[74] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[75] C. Broto, R. Levi and B. Oliver. The rational cohomology of a $p$-local compact group. Proc. Amer. Math. Soc. 142 (2014) 1035-1043.
Abstract, references, and article information   
View Article: PDF

[76] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[77] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[78] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[79] Craig Westerland. Operads of moduli spaces of points in $\mathbb{C}^d$. Proc. Amer. Math. Soc. 141 (2013) 3029-3035.
Abstract, references, and article information   
View Article: PDF

[80] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[81] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[82] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[83] Patrick Iglesias-Zemmour. Diffeology. Math. Surveys Monogr. 185 (2013) MR 3025051.
Book volume table of contents   

[84] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[85] David A. Miller. Strongly stratified homotopy theory. Trans. Amer. Math. Soc. 365 (2013) 4933-4962.
Abstract, references, and article information   
View Article: PDF

[86] Ana Romero and Julio Rubio. Homotopy groups of suspended classifying spaces: An experimental approach. Math. Comp. 82 (2013) 2237-2244.
Abstract, references, and article information   
View Article: PDF

[87] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[88] Mark Walsh. Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proc. Amer. Math. Soc. 141 (2013) 2475-2484.
Abstract, references, and article information   
View Article: PDF

[89] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[90] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 2582 found      Go to page: 1 2 3 4 5 6 > >>